# SDR 2020F00234

- Difficulty date: April 11, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146T8521
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2744 DISCREPANCY: AFT CARGO DOOR CUT-OUT BEAR STRAP CORRODED STA-1250 - STA-1307, STR-38R - STR-31R.  REQUEST EA. CORRECTIVE ACTION: COMPLIED WITH AFT CARGO DOOR CUT-OUT  BEAR STRAP (REPAIR)  STA-1250 - STA-1307, STR-38R - STR-31R IAW E.A.# PD67-55-070.
